entering week 3

Just about to enter the third week of no smoking and the 5th week on champix :)

Have to say that champix is very much a double edged sword for me. On the one hand it does what it claims to and I'm moving through these early weeks with relative ease; on the other hand champix side effects are trully awful. They make me feel sick; I'm thirsty all the time craving fizzy drinks like lucozade or coke! Also can't get to sleep (very restless at night time) and when I do the dreams are mad :eek: I also seem to be having a real exacerbation of an existing anxiety/depression condition. Very weepy and unable to hide my emotions. I'm certain that many of these side effects are due to nicotine withdrawal and I'm willing to stick with the champix as I suspect that the relief of stopping taking this medication may well be negated by the fact that I will then start to experience the true withdrawal cravings!!!

Still going though, still determined and so far not wavering... fingers crossed it lasts

Lauren x :)

2 Replies

  • Well done Lauren on battling on you seem very determined which is great to read

    but sorry :( to hear your still having alot of horrible side effects and withdrawels

    they will pass and you will come out of this a stronger person

    onwards and upwards is the way to go :)



  • Hi Lauren,

    I Also quit using Champix and by the look of it had pretty much the exact symptoms as yourself. Definately stick with it though I really think it helped me overcome the initial 3-4 weeks of my quit. After around 4 weeks I stopped taking the Champix when I still had a 2 week course left, I didnt do this delibrately I found myself forgetting due to the fact I wasnt thinking about smoking all the time. If your still thinking about smoking I'd definaterly carry on with the Champix. I'm on week 9 now and I personally found after 5 weeks it got noticably easier in regards to handling cravings and how often they come so do stick with it! best of Luck


You may also like...